# SDR SWAA2022022400462

- Difficulty date: October 26, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,393 hours, 28,365 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT WING FIXED L/E HOLE 9 ON VERTICAL ROW HAS CRACK INDICATION / REPAIRED PER SRM 57-41-01-2R-7
